# SDR CALA2021122902464

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A300*
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR SILL AFT CORNER FITTING HAS CORROSION (A3NB-5 3-3-6222) GENERATED BY:N078592 AT HAECO LCQ PER NON ROUTINE 929 273 (22273) REMOVED AND REPLACED CORNER FITTING FR68 L/H DOOR SILL. IAW A320 SRM 51-42-11/001 PARA 2B,F PERFORMED BY:V061630 INSPECTED BY N0 78570
